MathSciNet Relay Station
MathSciNet bibliographic data
MR2141263 60H35 (60H15 65C30)
Cortés, J. C.; Sevilla-Peris, P.; Jódar, L. Analytic-numerical approximating processes of diffusion equation with data uncertainty. Comput. Math. Appl. 49 (2005), no. 7-8, 1255–1266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement